The Open UniversitySkip to content
 

Open Research Online
Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Journal Article

Csörnyei, Marianna; Kirchheim, Bernd; O'Neil, Toby; Preiss, David and Winter, Steffen (2008). Universal singular sets in the calculus of variations. Archive for Rational Mechanics and Analysis, 190(3) pp. 371–424. file

This list was generated on Tue Feb 21 04:51:22 2017 GMT.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk